Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Robust H∞ filtering for 2-D systems with intermittent measurements|
|Other Titles:||Robust H-infinity filtering for 2-D systems with intermittent measurements|
|Citation:||Circuits, Systems and Signal Processing, 2009; 28(2):283-303|
|Publisher:||SP Birkhäuser Verlag Boston|
|Xiuming Liu, Huijun Gao, Peng Shi|
|Abstract:||This paper is concerned with the problem of robust H ∞ filtering for uncertain two-dimensional (2-D) systems with intermittent measurements. The parameter uncertainty is assumed to be of polytopic type, and the measurements transmission is assumed to be imperfect, which is modeled by a stochastic variable satisfying the Bernoulli random binary distribution. Our attention is focused on the design of an H ∞ filter such that the filtering error system is stochastically stable and preserves a guaranteed H ∞ performance. This problem is solved in the parameter-dependent framework, which is much less conservative than the quadratic approach. By introducing some slack matrix variables, the coupling between the positive definite matrices and the system matrices is eliminated, which greatly facilitates the filter design procedure. The corresponding results are established in terms of linear matrix inequalities, which can be easily tested by using standard numerical software. An example is provided to show the effectiveness of the proposed approach.|
|Keywords:||2-D system; H ∞ filtering; Intermittent measurements; Linear matrix inequality; Robust filtering|
|Rights:||© Birkhäuser Boston 2008|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.